A priori estimates for fully nonlinear parabolic equations

Guji Tian, Xu Jia Wang*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    16 Citations (Scopus)

    Abstract

    In this paper, we prove the Hölder continuity of the second derivatives for fully nonlinear, uniformly parabolic equations. We assume the inhomogeneous term f is Hölder continuous with respect to the spatial variables x and bounded and measurable with respect to the time t. As an application, we obtain higher regularity for curvature flows with volume constraints.

    Original languageEnglish
    Pages (from-to)3857-3877
    Number of pages21
    JournalInternational Mathematics Research Notices
    Volume2013
    Issue number17
    DOIs
    Publication statusPublished - 1 Jan 2013

    Fingerprint

    Dive into the research topics of 'A priori estimates for fully nonlinear parabolic equations'. Together they form a unique fingerprint.

    Cite this